ResearcherID Thomson Reuters  

Huang, Zhongyi
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-1485-2011
URL: http://www.researcherid.com/rid/A-1485-2011
Subject: Geography; Materials Science; Mathematical & Computational Biology; Mathematics; Mechanics
Keywords: high frequency waves; quantum mechanics and simulation; artificial boundary conditions; mutiscale modeling and simulation; computational fluid dynamics
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Dept. of Mathematical Sciences
Role:
Description:
My URLs: http://faculty.math.tsinghua.edu.cn/~zhuang/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A dynamic atomistic-continuum method for the simulation of crystalline materials
 Author(s): E, WN; Huang, ZY
 Source: Journal of Computational Physics Volume: 182 Issue: 1 Pages: 234-261 Published: 2002
 Times Cited: 71
 DOI: 10.1006/jcph.2002.7164
added
05-Jan-11
2.  Title: Matching conditions in atomistic-continuum modeling of materials
 Author(s): E, WN; Huang, ZY
 Source: Physical Review Letters Volume: 87 Issue: 13 Published: SEP 24 2001
 Times Cited: 50
 DOI: 10.1103/PhysRevLett.87.135501
added
05-Jan-11
3.  Title: A class of artificial boundary conditions for heat equation in unbounded domains
 Author(s): Han, HD; Huang, ZY
 Source: Computers & Mathematics With Applications Volume: 43 Issue: 6-7 Pages: 889-900 Published: MAR-APR 2002
 Times Cited: 41
 DOI: 10.1016/S0898-1221(01)00329-7
added
05-Jan-11
4.  Title: A time-splitting spectral scheme for the Maxwell-Dirac system
 Author(s): Huang, ZY; Jin, S; Markowich, PA; et al.
 Source: Journal of Computational Physics Volume: 208 Issue: 2 Pages: 761-789 Published: SEP 20 2005
 Times Cited: 33
 DOI: 10.1016/j.jcp.2005.02.026
added
05-Jan-11
5.  Title: Exact and approximating boundary conditions for the parabolic problems on unbounded domains
 Author(s): Han, HD; Huang, ZY
 Source: Computers & Mathematics With Applications Volume: 44 Issue: 5-6 Pages: 655-666 Published: SEP 2002
 Times Cited: 30
 DOI: 10.1016/S0898-1221(02)00180-3
added
05-Jan-11
6.  Title: A tailored finite point method for a singular perturbation problem on an unbounded domain
 Author(s): Han, H; Huang, ZY; Kellogg, RB
 Source: Journal of Scientific Computing Volume: 36 Issue: 2 Pages: 243-261 Published: 2008
 Times Cited: 28
 DOI: 10.1007/s10915-008-9187-7
added
05-Jan-11
7.  Title: Tailored Finite Point Method for a Singular Perturbation Problem with Variable Coefficients in Two Dimensions
 Author(s): Han, HD; Huang, ZY
 Source: Journal of Scientific Computing Volume: 41 Issue: 2 Pages: 200-220 Published: 2009
 Times Cited: 20
 DOI: 10.1007/s10915-009-9292-2
added
05-Jan-11
8.  Title: TAILORED FINITE POINT METHOD FOR THE INTERFACE PROBLEM
 Author(s): Huang, ZY
 Source: Networks and Heterogeneous Media Volume: 4 Issue: 1 Pages: 91-106 Published: 2009
 Times Cited: 20
 DOI: 10.3934/nhm.2009.4.91
added
05-Jan-11
9.  Title: A tailored finite point method for the Helmholtz equation with high wave numbers in heterogeneous medium
 Author(s): Han, HD; Huang, ZY
 Source: Journal of Computational Mathematics Volume: 26 Issue: 5 Pages: 728-739 Published: 2008
 Times Cited: 19
added
05-Jan-11
10.  Title: TAILORED FINITE POINT METHOD FOR STEADY-STATE REACTION-DIFFUSION EQUATIONS
 Author(s): Han, HD; Huang, ZY
 Source: Communications in Mathematical Sciences Volume: 8 Issue: 4 Pages: 887-899 Published: 2010
 Times Cited: 17
added
05-Jan-11
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: